Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

mgrade

Members
  • Content Count

    1,324
  • Joined

  • Last visited

  • Days Won

    49

mgrade last won the day on December 21 2019

mgrade had the most liked content!

Community Reputation

206 Honored Member

About mgrade

  • Rank
    Senior Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

15,680 profile views
  1. I've been a supporter of this site for 10 years. I'm virtually disabled at this point. *******Please check out my E-book under my pen-name: Perception, Definition and Confusion: Vol. 1 v v v v v v v https://www.amazon.com/Perception-Definition-Confusion-Vol-1-ebook/dp/B087D58Q6Q/ref=sr_1_3?dchild=1&keywords=sh+roth&qid=1587771375&sr=8-3
  2. Not really the right place to do this but I talk a lot about psychiatric disorders and I think, after all the stuff I've been through: Check out this book: https://www.amazon.com/Perception-Definition-Confusion-Vol-1-ebook/dp/B087D58Q6Q/ref=sr_1_1?dchild=1&keywords=sh+roth&qid=1588043673&sr=8-1
  3. Quiet. I am choosing Assisted Suicide in a foreign country. Sorry
  4. There is a stigma to suicide. This stigma is totally unfounded. And the answers are all the same. The resources aren't around, and if they are, they are wholly ineffective. In my country, a hospital won't help you unless it is deemed 'emergency medicine'. And since the advent of anti psyches ('50s), there has been a steady decline of psyche facilities: until in the 1990's, when virtually all psychiatric facilities were closed. But these facilities were the setting for gruesome practices, and for all intents and purposes included ice picks and car batteries. Furthermore, the term 'psychosocial' makes me want to vomit on someone's shoe. ..The word 'psychosocial' is about one step above 'selfie'... ....or when someone says the letters 'o-m-g' out loud. Assisted suicide should be completely legal. And it should be available to all. ------- So, we are thrown into this world. We didn't ask to be. The direction of the world is going straight fascist.
  5. My quality of life is very poor. Why is it so difficult to find a pill that will kill me and be without pain? Where are the barbiturates??
  6. I'm about to have another psychotic break. I can't handle this shit anymore.
  7. Hmm. So apparently it has the half life of a vitamin and has only 1% bioavailability. But I guess knowing all that it appears at least safe, I guess. Some say it can reset circadian rhythms. Others say it's kind of a garbage drug (maybe along the lines of buspirone). Tell us what you think of it. I think they said it was aromatic with some lighter fluid thrown on it. Loll
  8. This has been something I have always heard about and actually experienced. A good friend of mine told me when I was young that if you took mushrooms and fell asleep (or suppose passed out) that "it would really fk you up". Those were his words. He meant it and he had seen cases of this. I had experienced this later accidentally (luckily on a low dose). But that is sort of an issue unto itself that sort of sub-clinical doses of psilocybin/mushrooms have a strange effect that sort of can put you in a longer term purgatory of sorts. This is less of the case with LSD. What they call microdosing LSD has merit. Anyway, back to what I am saying, this was always the advice I was given: never go to sleep on shrooms or before onset. The only way I can describe it is in abstract and perhaps semi-scientific terms. Certain people have very vivid dreams, other people couldn't remember a single dream if they tried. But regardless, when sleeping, a person enters into a realm completely subconscious. So an analogy I would make would be if you take shrooms and you are conscious, you know you have potential the psychedelic "scuba gear" to go into the depths of your subconscious and perhaps get yourself in a Houdini act and then try to get yourself out while learning something. But if you wake up hours after taking the drug you are like if you woke up 100ft in water with O2 running out and chained to a block of concrete. If you aren't expecting that, the existential implications are intense.
  9. Ketomine is a dissociative drug. Pcp is a nmda antagonist as well. I think what is going on in terms of me is this: you start with a fairly sensitive nervous system, you take an "over-quota" for your particular lifetime of certain chemicals, or one or two significant "ODs", ultimately (for me) the pleasure centers of the nervous system are altered, in other words this: the feeling of euphoria, wellbeing, elation, calm-happiness, anxiety-free ability to focus, the soothing assured opposite feelings to anxiety and panic and depression: all these things are absent from the psychedelic and dissociative and high-level cathionone/subcath/amphetamine/amphetamine-related drug experience: in other words, maybe at one point you smoked weed or drank or did K or LSD (and while things were "weird" and different a bit and consciousness was altered to an extent) there was an underlying feeling of tranquility or euphoria or "happiness" that ultimately made the experience enjoyable. But after youve blown your load (or brain) or whatever, these particular drugs leave you only with the anxiety, unsettling aspects to them when these drugs are taken. As far as just the sensory (vision) part goes, it is important of course to explore that and discover the exact neurological reasoning of such a phenomenon. But to look at what i am discussing earlier, it is a multi-line issue: dopamine, glutamate, serotonin, etc. And the "semi-organic" issues should not be ruled out, as well. Don't get me wrong though, the strictly visual issues of HPPD are important. Because people who have had issues with any of all the senses have been know to lose there mind in some cases and turn into psychosis. Such is the cases sometimes with people whose eyes are failing, or hearing failing, etc. So as far as the "anhedonic" part of all this goes, you ask yourself why does it feel good to take a klonopin or a ritalin or a lexapro or a wellbutrin. Well these are the systems that may be damaged. An analogy would be if you thirst and there is a spring in site, you go to the source and drink as one experiencial movement. The dry meets the wet. The receptor meets the ligand. But if you look at the drugs that i just mentioned a lot of the action/mechanism is somewhat indirect, in that they are "helpers" in double-ligand receptors or reuptake agents. So it seems two things are issues: 1. Low neurochem concentrations 2. Large number of receptors (The latter would explain our original sensitivity, perhaps for some cases/people). A third one could be right concentrations but in the wrong places of the brain. And a fourth is right number of receptors except in certain parts of the brain. The example of this fourth one is the idea that some people have excess dopemine and/or nmda receptors in the frontal and prefrontal cortices. So this brings me to the opioid receptors that have fairly direct ligands and cascade into dopamine. I always felt opiates used very sparingly are good in the treatment of anhedonia. This can sort of apply with the nicotinic system too. So think if i gave you 2mg of ritalin, .5mg ativan, an 1/16 vicodin, 5mg of Lexapro, a 1/16 of a propranolol, 1mg of klonopin, an aspirin, 2 ibuprofen, half a diet coca cola, a brownie, a cheeseburger, and a cigarette. You'd probably feel somewhat normal. And here you can realize how it is a very multisystem issue.
  10. No, Jay. I was put in a situation where my meds needed upward adjustment. My meds have not changed in 5 years with the exception of klonopin from 3 to 2 to 3 to 2. This is a verrrry complicated, bizarre situation here. With my father a doctor for 50 years, DAs, pdoc, pharmacies, state health, ritual abuse etc. Ive been on these meds for about 20-25 years. __________________ Im not getting off the meds in the slightest. I actually need to up the meds.
  11. My days are pretty numbered. There are several places in Europe where I can have a psychiatric euthanasia. The symptoms are intense both physical and psychiatric. Despite all of what i can do, I am going through nonstop brain zaps from not being on enough SSRIs, my back wont go out of spasm, i cant concentrate, my memory capacity is extremely poor, i cant remember numbers past 3 digits for longer that 20 seconds. I have little to no contact with my family. They want nothing to do with me. Im surrounded suddenly by an evil evil community. One i would avoid like the plague prior to me coming here. The back pain and years of psychosis and hallucinations have done me in.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.